# SDR SWAA2025082909134

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 60,710 hours, 36,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PHOTO LUMINESCENT STRIP LOOSE AT FWD GALLEY MAT.  SECURED RT PHOTOLUMINESCENT STRIP AT FWD GALLEY BALL MAT IN REF TO AMM 33-51-15.
